# SDR 2019FA0000243

- Difficulty date: August 5, 2019
- Submitted: August 5, 2019
- Operation: General aviation
- Aircraft: N959BP
- Make and model: Boeing 737-7BD
- Aircraft serial: 36720
- Aircraft time: 12,239 hours, 9,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148A861555
- Condition: Corroded
- Location: Bs 1096-1129
- Part time: 12,239 hours, 9,153 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT LT TORQUE BOX LOWER ANGLE ASSY  CORRODED.  CORROSION DAMAGE COMMON TO APU TORQUE BOX LOWER ANGLE BETWEEN BS 1096 AND BS 1129, AT LBL 25.0.  CORROSION DAMAGE COMMON TO THE P/N 148A8615-55 ANGLE BETWEEN STA 1104 AND STA 1121. 
THE CORROSION DAMAGE HAS BEEN REMOVED PER THE PROCEDURES OF THE SRM. THE REWORK EXCEEDS THE LIMITS OF B737-700 SRM 53-80-13 ALLOWABLE DAMAGE 2. THE REWORK HAS BEEN FLOURESCENT DYE PENETRANT INSPECTED IAW BOEING SOPM 20-20-02. NO CORROSION REMAINING.
THE MINIMUM REMAINING MATERIAL THICKNESS COMMON TO THE REWORK HAS BEEN DETERMINED USING UT PER B737 NDT MANUAL PART 4, 51-00-00 PROCEDURE 2.  THE MINIMUM REMAINING MATERIAL THICKNESS IS .054-INCH.
